Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 189486, 20 pages
http://dx.doi.org/10.1155/2014/189486
Research Article

Some Interesting Bifurcations of Nonlinear Waves for the Generalized Drinfel’d-Sokolov System

Department of Mathematics, South China University of Technology, Guangzhou 510640, China

Received 29 March 2014; Accepted 28 May 2014; Published 7 July 2014

Academic Editor: Chun-Lei Tang

Copyright © 2014 Huixian Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1993. View at Publisher · View at Google Scholar
  2. Ü. Göktaş and W. Hereman, “Symbolic computation of conserved densities for systems of nonlinear evolution equations,” Journal of Symbolic Computation, vol. 24, no. 5, pp. 591–622, 1997. View at Publisher · View at Google Scholar · View at Scopus
  3. F. D. Xie and Z. Y. Yan, “New exact solution profiles of the nonlinear dispersion Drinfel'd-Sokolov (D(m,n)) system,” Chaos, Solitons and Fractals, vol. 39, no. 2, pp. 866–872, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. X. J. Deng, J. L. Cao, and X. Li, “Travelling wave solutions for the nonlinear dispersion Drinfel'd-Sokolov (D(m,n)) system,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 2, pp. 281–290, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. K. L. Zhang, S. Q. Tang, and Z. J. Wang, “Bifurcations of travelling wave solutions for the nonlinear dispersion Drinfel'd-Sokolov (D(m,n)) system,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1620–1631, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. J. Y. Hu, “Classification of single traveling wave solutions to the nonlinear dispersion Drinfel'd-Sokolov system,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 2017–2025, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. J. P. Wang, “A list of 1 + 1 dimensional intergrable equations and their propertise,” Journal of Mathematical Physics, vol. 9, pp. 213–233, 2002. View at Google Scholar
  8. A. M. Wazwaz, “Exact and explicit travelling wave solutions for the nonlinear Drinfeld-Sokolov system,” Communications in Nonlinear Science and Numerical Simulation, vol. 11, no. 3, pp. 311–325, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. J. Biazar and Z. Ayati, “Exp and modified Exp function methods for nonlinear Drinfeld-Sokolov system,” Journal of King Saud University—Science, vol. 24, no. 4, pp. 315–318, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. F. Zhang, J. M. Qi, and W. J. Yuan, “Further results about traveling wave exact solutions of the Drinfeld-Sokolov Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 523732, 6 pages, 2013. View at Publisher · View at Google Scholar
  11. A. Bekir, “New exact travelling wave solutions for regularized long-wave, phi-four and Drinfeld-Sokolov equations,” International Journal of Nonlinear Science, vol. 6, pp. 46–52, 2008. View at Google Scholar
  12. S. A. El-Wakil and M. A. Abdou, “Modified extended tanh-function method for solving nonlinear partial differential equations,” Chaos, Solitons and Fractals, vol. 31, no. 5, pp. 1256–1264, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. M. Gürses and A. Karasu, “Integrable KdV systems: recursion operators of degree four,” Physics Letters A: General, Atomic and Solid State Physics, vol. 251, no. 4, pp. 247–249, 1999. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. P. Casati and M. Pedroni, “Drinfeld-Sokolov reduction on a simple lie algebra from the bihamiltonian point of view,” Letters in Mathematical Physics, vol. 25, no. 2, pp. 89–101, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. F. Delduc, L. Fehér, and L. Gallot, “Nonstandard Drinfeld-Sokolov reduction,” Journal of Physics A: Mathematical and General, vol. 31, no. 25, pp. 5545–5563, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. L. Fehér, J. Harnad, and I. Marshall, “Generalized Drinfeld-Sokolov reductions and KdV type hierarchies,” Communications in Mathematical Physics, vol. 154, no. 1, pp. 181–214, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. L. Fehér and I. Marshall, “Extensions of the matrix Gelfand-Dickey hierarchy from generalized Drinfeld-Sokolov reduction,” Communications in Mathematical Physics, vol. 183, no. 2, pp. 423–461, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. B. Feigin, “Quantization of the Drinfeld-Sokolov reduction,” Physics Letters B: Nuclear, Elementary Particle and High-Energy Physics, vol. 246, no. 1-2, pp. 75–81, 1990. View at Google Scholar · View at Scopus
  19. E. Frenkel, V. Kac, and M. Wakimoto, “Characters and fusion rules for W-algebras via quantized Drinfeld-Sokolov reduction,” Communications in Mathematical Physics, vol. 147, no. 2, pp. 295–328, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. E. Frenkel, N. Reshetikhin, and M. A. Semenov-Tian-Shansky, “Drinfeld-Sokolov reduction for difference operators and deformations of W-algebras I. The case of Virasoro algebra,” Communications in Mathematical Physics, vol. 192, no. 3, pp. 605–629, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. M. A. Semenov-Tian-Shansky and A. V. Sevostyanov, “Drinfeld-Sokolov reduction for difference operators and deformations of W-algebras II. The general semisimple case,” Communications in Mathematical Physics, vol. 192, no. 3, pp. 631–647, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. A. D. Sole, V. G. Kac, and D. Valeri, “Classical W-algebras and generalized Drinfeld-Sokolov Bi-Hamiltonian systems within the theory of poisson vertex algebras,” Communications in Mathematical Physics, vol. 323, pp. 663–711, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. Y. Long, W.-G. Rui, B. He, and C. Chen, “Bifurcations of travelling wave solutions for generalized Drinfeld-Sokolov equations,” Applied Mathematics and Mechanics, vol. 27, no. 11, pp. 1549–1555, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. Y. Ugurlu and D. Kaya, “Exact and numerical solutions of generalized Drinfeld-Sokolov equations,” Physics Letters A: General, Atomic and Solid State Physics, vol. 372, no. 16, pp. 2867–2873, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. Z. S. Wen, Z. R. Liu, and M. Song, “New exact solutions for the classical Drinfel'd-Sokolov-Wilson equation,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2349–2358, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. E. Sweet and R. A. van Gorder, “Analytical solutions to a generalized Drinfel'd-Sokolov equation related to DSSH and KdV6,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2783–2791, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. E. Sweet and R. A. van Gorder, “Trigonometric and hyperbolic type solutions to a generalized Drinfel'd-Sokolov equation,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4147–4166, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. E. Sweet and R. A. van Gorder, “Exponential-type solutions to a generalized Drinfel'd-Sokolov equation,” Physica Scripta, vol. 82, no. 3, Article ID 035006, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  29. E. Sweet and R. A. van Gorder, “Traveling wave solutions (μ,v) to a generalized Drinfel'd-Sokolov system which satisfy u=a1vm+a0,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9911–9921, 2012. View at Publisher · View at Google Scholar · View at Scopus
  30. L. P. Wu, S. F. Chen, and C. P. Pang, “Traveling wave solutions for generalized Drinfeld-Sokolov equations,” Applied Mathematical Modelling, vol. 33, no. 11, pp. 4126–4130, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  31. A. Karasu and S. Y. Sakovich, “Bäcklund transformation and special solutions for the Drinfeld-Sokolov-Satsuma-Hirota system of coupled equations,” Journal of Physics A: Mathematical and General, vol. 34, no. 36, pp. 7355–7358, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus